# SDR DALA2015020200844

- Difficulty date: January 31, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 35,893 hours, 4,829 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 0166/31, NR 2 PACK OVERHEAT ON GROUND WHILE PARKING AT THE GATE AND FILLED CABIN WITH SMOKE. REPLACED NR 2 PACK DUE TO DAMAGE.
